Illinois Journal of Mathematics

Spectral properties of translation operators in certain function spaces

G. I. Gaudry and W. Ricker

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 3 (1987), 453-468.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256069295

Digital Object Identifier
doi:10.1215/ijm/1256069295

Mathematical Reviews number (MathSciNet)
MR892181

Zentralblatt MATH identifier
0611.47027

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc. 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Gaudry, G. I.; Ricker, W. Spectral properties of translation operators in certain function spaces. Illinois J. Math. 31 (1987), no. 3, 453--468. doi:10.1215/ijm/1256069295. https://projecteuclid.org/euclid.ijm/1256069295


Export citation